# SDR DALA2019041102394

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 46,835 hours, 31,019 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Out Of Position
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERY AFT END OF 48 SECTION: TAILCONE RELEASE LANYARD CAM ASSEMBLY IS CLOCKED INCORRECTLY. NRC 001-0251:5300-2004/002 00198: ADJUSTED CAM REF B717 AMM 53-52-03.
